Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




169 Publications

2015 | Journal Article | IST-REx-ID: 1792
Pausinger, F., & Svane, A. (2015). A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity, 31(6), 773–797. https://doi.org/10.1016/j.jco.2015.06.002
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Attali, D., Bauer, U., Devillers, O., Glisse, M., & Lieutier, A. (2015). Homological reconstruction and simplification in R3. Computational Geometry: Theory and Applications, 48(8), 606–621. https://doi.org/10.1016/j.comgeo.2014.08.010
View | Files available | DOI
 
2014 | Book Chapter | IST-REx-ID: 2044   OA
Bauer, U., Kerber, M., & Reininghaus, J. (2014). Clear and Compress: Computing Persistent Homology in Chunks. In P.-T. Bremer, I. Hotz, V. Pascucci, & R. Peikert (Eds.), Topological Methods in Data Analysis and Visualization III (pp. 103–117). Springer. https://doi.org/10.1007/978-3-319-04099-8_7
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2905   OA
Edelsbrunner, H., & Morozovy, D. (2014). Persistent homology: Theory and practice (pp. 31–50). Presented at the ECM: European Congress of Mathematics, Kraków, Poland: European Mathematical Society Publishing House. https://doi.org/10.4171/120-1/3
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1876   OA
Dolbilin, N., Edelsbrunner, H., Glazyrin, A., & Musin, O. (2014). Functionals on triangulations of delaunay sets. Moscow Mathematical Journal, 14(3), 491–504.
View | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2177
Edelsbrunner, H., & Parsa, S. (2014). On the computational complexity of betti numbers reductions from matrix rank. In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (pp. 152–160). Portland, USA: SIAM. https://doi.org/10.1137/1.9781611973402.11
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek, M., Krcál, M., Matoušek, J., Sergeraert, F., Vokřínek, L., & Wagner, U. (2014). Computing all maps into a sphere. Journal of the ACM, 61(3). https://doi.org/10.1145/2597629
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2153   OA
Bauer, U., & Lesnick, M. (2014). Induced matchings of barcodes and the algebraic stability of persistence. In Proceedings of the Annual Symposium on Computational Geometry (pp. 355–364). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582168
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1930
Günther, D., Jacobson, A., Reininghaus, J., Seidel, H., Sorkine Hornung, O., & Weinkauf, T. (2014). Fast and memory-efficient topological denoising of 2D and 3D scalar fields. IEEE Transactions on Visualization and Computer Graphics, 20(12), 2585–2594. https://doi.org/10.1109/TVCG.2014.2346432
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2255
Edelsbrunner, H., & Pausinger, F. (2014). Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision, 50(1), 164–177. https://doi.org/10.1007/s10851-013-0468-x
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed